# SDR UPS00233774

- Difficulty date: September 19, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, AIR TURNBACK TO MIA DUE TO NOSE GEAR UNLOCKED LIGHT ILLUM. UPON GEAR RETRACT (GREEN LIGHT ALSO REMAINED ILLUM THE WHOLE TIME).  FOUND NOSE LANDING GEAR DOWN AND LOCK SW OUT OF ADJUSTMENT.  ADJUSTED THE SAME PER B727 MM 32-60-00, OPS CKD GOOD.
